# SDR AALA20111210LGA03

- Difficulty date: December 9, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 66,889 hours, 33,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT FORWARD SIDEWALL ESCAPE PATH LIGHTS INOPERATIVE.  CLEANED AND RESEATED BATTERIES IN BATTERY PACK AT RIGHT AFT LAVATORY CEILING LIGHTS.  OPS CHECKS NORMAL.
